# SDR CA050824004

- Difficulty date: August 4, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 168 hours
- Engine: Pwc PW150A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Strut
- Condition: Cracked
- Location: Compressor Case
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, SMOKE IN THE CABIN AIR BECAME EVIDENT.  THE FLIGHT WAS DIVERTED AND AN EMERGENCY WAS DECLARED CULMINATING IN THE EVACUATION OF THE AIRCRAFT ON LANDING.  SUBSEQUENT INSPECTION REVEALED A CRACKED INTER-COMPRESSOR CASE STRUT AND MATERIAL MISSING FROM THE COMPRESSOR INNER SUPPORT.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE CONFIRMED.
